# SDR CA971031002

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH214
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SELECTING GEAR DOWN, RT GEAR SHOWED GREEN AND RED UNSAFE LIGHT ON.  SEVERAL RETRACTIONS CARRIED OUT, NO CHANGE.  TOWER REPORTED GEAR APPEARED NORMAL AND A/C LANDED SAFELY.  MAINTENANCE INSPECTED GEAR AND CONFIRMED GEAR WAS LOCKED AND SWITCH IN NORMAL POSITION.   DEFECTIVE SWITCH REPLACED.
